Auto-oscillatory regime of the stochastic electrostatic wave excitation
Doklady Akademii Nauk, Tome 261 (1981) no. 3, pp. 599-603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_261_3_a21,
author = {S. A. Trushin and G. V. Sholin},
title = {Auto-oscillatory regime of the stochastic electrostatic wave excitation},
journal = {Doklady Akademii Nauk},
pages = {599--603},
year = {1981},
volume = {261},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_261_3_a21/}
}
S. A. Trushin; G. V. Sholin. Auto-oscillatory regime of the stochastic electrostatic wave excitation. Doklady Akademii Nauk, Tome 261 (1981) no. 3, pp. 599-603. http://geodesic.mathdoc.fr/item/DAN_1981_261_3_a21/